Jump to content
Home
Forum
Join Us
Articles
About Us
Tapestry

Staff member of medication


RaceFace03
 Share

Recommended Posts

Can anyone offer some advice.

 

A member of staff has informed me that a member of staff is taking the medicine 'tramadol' she then went on to say that she doesn't think she should be working if on this medication, as she knows of someone who had taken this and had bad side effects.

 

Surely it is dependent as all medicine has side affects.......

 

Anyone comments on this ?

 

Thanks

 

 

Link to comment
Share on other sites

why don't you simply ask the staff member?? You should be upfront rather than taking information from someone who clearly doesn't know what she's talking about. ANY medicine can have side effects. Ask the lady concerned if she needs any adjustments made to her working pattern as Tramadol is most often used to relieve pain.................though of course she might NOT be taking it, or anything else. The only way to find out is to ask...............and if she IS, then go from there.

.......................

  • Like 2
Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. (Privacy Policy)